# SDR ABXA20250116012

- Difficulty date: February 2, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 95,342 hours, 42,754 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Part number: 112T17117
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MLG LUBRICATION IN CVG, MAINTENANCE DISCOVERED BOTH FUSE PINS IN THE FWD TRUNNION BEARING INBD SUPPORT ASSY (P/N 112T1711-7) ON THE LH WING TO BE MIGRATED OUT OF THEIR HOLES. THE BUSHINGS IN BOTH HOLES OF THE FITTING WERE DAMAGED SO THEY WERE REMOVED. AFTER BUSHING REMOVAL, THE DAMAGE IN EACH HOLE WAS CLEANED UP. IN ORDER TO COMPLETELY REMOVE THE DAMAGE, THE DEPTH OF THE SPOTFACE WAS INCREASED TO 0.0885” ON THE UPPER HOLE, AND TO 0.070” ON THE LOWER HOLE (B/P IS 0.05 +/- 0.005). THE DIAMETER OF THE SPOTFACE WAS INCREASED TO 2.6775” ON BOTH HOLES (B/P IS 2.465 +/- 0.085). THE INSIDE DIAMETER OF BOTH HOLES WAS INCREASED TO 1.6615 (B/P IS 1.6594 +/- 0.0004). BOEING WAS CONTACTED FOR FURTHER EVALUATION. THIS ABX- REA-5750-65639-00  PROVIDES INSTRUCTIONS TO COMPLETE THE REPAIR OF THE INBOARD FITTING PER REF /ATHIS REA IS CLASSIFIED AS MAJOR AND THE REPAIR HAS BEEN APPROVED BY BOEING AS A CAT A REPAIR.NEW DAMAGE HAS REQUIRED TO RESUBIT TO BOEING FOR FURTHER REPAIRS  SDR WILL BE AMENDED AFTER COMPLETED REPAIRS AND AC IS BACK IN SERVICE   AMENDED .REPAIRED O/B TRUNNION SUPPORT FITTING IAW REA# ABX-REA-5750-65656-01.AND REINSTALLED MLG IAW JOB CARD  ABX-32-045-01-01-M. OPS CHECKS GOOD .RETURNED AC TO SERVICE.  OSD: 01/16/2025.
